# SDR 20001206SH022

- Difficulty date: November 14, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N11NP
- Make and model: Cessna 421C
- Aircraft serial: 421C0093
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 652832
- Condition: Broken
- Location: Engine
- Part time: 1,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKEN AFT ON NR 2 ROD JOURNAL AT NR 2 MAIN BEARING.  ENGINE HAD 401.0 HOURS SINCE RE-MANUFACTURE.  (X)
